# SDR SWAA2020010240141

- Difficulty date: December 12, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 40,239 hours, 23,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 144A2600
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY VERTICAL BULKHEAD PANEL SUPPORT CRACKED AT BS. 727, RBL 3.  / R&R SUPPORT PER SRM & DWG.
